# SDR CALA2023071402252

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N28987
- Make and model: Boeing 787-9
- Aircraft serial: 66146
- Aircraft time: 10,988 hours, 1,092 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 033Z7001484
- Condition: Damaged
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RAKED WING TIP IMPACT DAMAGE NG EDGE.TRAILING EDGE DAMAGED APPROX 164 IN FROM WING TIP, DAMAGE IS APPROX 23 IN LONG. ALL STATIC WICK ATTACH POINTS IN AREA HAVE BEEN DAMAGED 7 EACH. APPROX 164IN FROM WING TIP DAMAGED ALONG TRAILING EDGE. APPROX 9 WING TIP LIGHT AND 2 EACH STATIC WICK AT WING OUTER EDGE ADD PHOTOS. ADD PHOTO. REFERENCE LOG PAGE 4824798 FOR CONDITIONAL INSPECTION OUT COME. 0 IN FROM WING TIP LOWER SPAR HAS PUNCTURE APPROX 9IN BY 1.5 IN. DAMAGED. GOUGE IN TRAILING EDGE IS APPROX 12IN WIDE AND 25IN DEEP TO WING SPAR. DAMAGE ALONG TOP OF WING FROM WINGTIP APPROX 36 TO LEADI DAMAGED AREA COVERED WITH TAPE AND PLASTIC. ADDED REQUIRED INSPECTION ITEM. THE R/H RAKED WINGTIP WAS REPLACED BY THE BOEING FIELD SERVICE TEAM REF ECRA #5730-03561 RH RACKED WINGTIP ASSY REPLACED BY BOEING AOG TEAM. CERTIFICATE OF COMPLETION RECIEVED FROM BOEING INCLUDING FAA 337 AND 8100-9 FORMS. UNITED ECRA 5739-03561, COMPLTED ESFR 1033150. TEST FLIGHT ORDERED BY TOMC. UPDATED TO FLAG LP AS A MAJOR REPAIR AND SDR.
